ITEM METADATA RECORD
Title: REDUCTION OF BRANES IN GENERALIZED COMPLEX GEOMETRY
Authors: Zambon, Marco # ×
Issue Date: 2008
Publisher: INT PRESS
Series Title: JOURNAL OF SYMPLECTIC GEOMETRY vol:6 issue:4 pages:353-378
ISSN: 1527-5256
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science